Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Positive solutions for second-order nonlinear differential equations

Ehrnström, Mats LU (2006) In Nonlinear Analysis: Theory, Methods & Applications 64(7). p.1608-1620
Abstract
We prove the existence of positive solutions to the scalar equation y"(x) + F(x, y, y') = 0. Applications to semilinear elliptic equations in exterior domains are considered. (c) 2005 Elsevier Ltd. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
positive solution, nonlinear differential equation
in
Nonlinear Analysis: Theory, Methods & Applications
volume
64
issue
7
pages
1608 - 1620
publisher
Elsevier
external identifiers
  • wos:000235694400013
  • scopus:31444437513
ISSN
0362-546X
DOI
10.1016/j.na.2005.07.010
language
English
LU publication?
yes
id
ad4aa5a4-977d-4d43-82bb-b63cd31c36f7 (old id 416681)
date added to LUP
2016-04-01 15:58:26
date last changed
2021-10-06 05:14:46
@article{ad4aa5a4-977d-4d43-82bb-b63cd31c36f7,
  abstract     = {We prove the existence of positive solutions to the scalar equation y"(x) + F(x, y, y') = 0. Applications to semilinear elliptic equations in exterior domains are considered. (c) 2005 Elsevier Ltd. All rights reserved.},
  author       = {Ehrnström, Mats},
  issn         = {0362-546X},
  language     = {eng},
  number       = {7},
  pages        = {1608--1620},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {Positive solutions for second-order nonlinear differential equations},
  url          = {http://dx.doi.org/10.1016/j.na.2005.07.010},
  doi          = {10.1016/j.na.2005.07.010},
  volume       = {64},
  year         = {2006},
}